# SDR CALA2023072102309

- Difficulty date: July 19, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N877UA
- Make and model: Airbus A319-132
- Aircraft serial: 2232
- Aircraft time: 53,880 hours, 32,427 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: UNKNOWN
- Part serial: NA
- Condition: Missing
- Location: #2 Vhf Lower
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 PDA FOUND #2 VHF LOWER ANTENNA MISSING INTO DEN. #2 VHF ANTENNA REPLACED  PER AMM 23-12-11-400-001-A AND ACCOMPLISHED OPERATIONAL TEST PER AMM 23-12-00-710-001-A,OPS CHECKS GOOD SEALANT WILL BE INSTALLED ON LOG # 5210428. PARTS USED:  18-2312-3-0004,QTY ADD EMP:085461
